# SDR DJFA200837

- Difficulty date: April 1, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N817LX
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258516
- Aircraft time: 7,330 hours, 4,566 cycles
- Engine: Garrtt TFE731*
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct
- Condition: Loose
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING CLIMB AT FL 320 THE CABIN PRESSURE BEGAN CLIMBING AT 2000 FPM. THE CREW FOLLOWED THERE EMERGENCY PROCEDURES AND MADE A EMERGENCY DESCENT. DURING THE DESCENT THE CABIN PRESSURE RATE MATCHED THE AIRCRAFT DESCENT RATE. THE AIRCRAFT DIVERTED TO KORF AND LANDED SAFELY.   MX PERFORMED VISUAL INSPECTION OF DUCTING IN REAR BAY AND FOUND DUCTS LOOSE AT THE SILENCER DUCT. THEY RESECURED AND PERFORMED A FULL OPS AND LEAK CHECK.
